scarfaceRIP

New Member
  • Content count

    0
  • Joined

  • Last visited


Community Reputation

0 Neutral

About scarfaceRIP

New Member
  • Birthday 11/19/1992

Profile Information

  • Gender Male
  • Location euROPE

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
bad Isotretinoin (Accutane) experience. causes depression, psychosis and thoughts of suicide
on 22/07/2014
This a story of my own experience with the product. I'm still on it as i'm speaking and it has changed me drastically in the past year.<br/>I had mild acne for a period of 5 years. Nothing to woryy about and t seemd treatable with topic containing benzolperoxide and differin. A dermatologist said that i could take it but i wouldn't since i have know to people who got from it. They changed and bcame suicidal of it. After those five years the problem got a little worse and had to have clear skin to able to work and finish my studies so ti took the worst decision of my life in taking this product. This would avoid scarring. When collecting the pills at the phamacy, the phamacist told me he would not take such thing himself als he said the product brings risks and is not to be trusted. This was a promising start.<br/>I'm on the product for a year now and i feel worse than ever. I have serious mental problems since i began taking it. I pauzed the treament after 4 months for a month in order to take away the mental problems but it didn't work. They problems improved but will still there so the dermatologist talked me back into taking isotretoin. As i could control those toughts. After a month of intake i started to feel different, alone, i can't find enjoyment in anything anymore. I used to be a sportive person but ever since taking the accutane i had to stop because of serious joints muscle pain, headaches.. i feel like hiding and don't want to get out of the bed anymore. After just a normal day of working i am exhausted already. It feels lik my body and mind have aged 50 years in one year while on the isotretoin. I don't want see my friends aymore and don't seems to find satisfaction in any activity i used to love. Some days i sleep 18h of the 24h in a day... i feel like commiting suicide at least once a day.. This is the situation of the last months and i'm starting to blame the product, as i have never had mental problems with my acne. I just would not get it to me to much. As like everyone has something wrong and acne is quite common. his opions have changed drastically for the worse since i'm on the product. Thinking about the situation makes me easily agited and even hostile towards other people making remarks on it. I feel lonely, even when i was with my girlfriend or with friends, i could not relativise things that weren't a even an issue before.. I have thoughts of avoiding and hiding from my environment, the people around me. Feeling of alienation and nobody understands how it makes you feel. I feel anxious and sometimes agressive. Especially toward people who wronged me or talk on the acne problem to me.. They can't judge, because thay don't know how it changed since that first month. i feel hostile and agressive towards them even though they ment it for the best. Luckily i can keep it under control for now. The there are feeling of being sick because you take pills and go to specialsits. makes you feel even worse.<br/>I still take it because the Dermatologist promised me spots would go away eventually. They told me the acne would go away after on yer of intake of 20mg. The product is not effective at all because after one year i still have acne... It helps to clear most of it, but it still it is there and my skil still gets very oily. When i don't take it for 2 days, which i had to do when sick, the situation is back to off already. Now they said we should consider higher doses or another year at least of intake of this rubbish. Another year of this product will be the end for me i guess.. it's rubbish.. it makes me horrible and mentally worse than i ever felt before.. Desperate by the product and the fact it does not work as promised<br/>Accutane or isotretoin is a chemothrapy drug. A detail: i know A person who recieved chemotherapy in treatment for cancer. ( This "acne" medicine is still applied for treament of skin cancers, lung cancer and types of leukimia.) The person's treatment included isotretoin and the person suffered from the same mental and lonelyness reactions as me. Something Taking higher amounts is not workable for me on the mental and fysical plan. I feel 80 with constantly pain at my joints and muscles.<br/>After one year i haven't got any stable results.. but on the plan of and giving me strange rashes, very dry lips and shedding loads of my hair already it was very effective! I suffer from heavy stomach pain to. I guess this will be a race between the product working permanently or me commiting suicide because of the mental and fysic problems it gave me. Acne never got me depressed, The product did. I think i'm getting of it and hope i will get better. Acne is not worth commiting suicide for, but product isnt either. I Can imagine it has pushed many people over the edge who weren't reported as related to isotretoin or accutane. It almost got me to. But stil the doctor kept on saying this is a "safe product" that wouldn't harm me at all. They are too busy pointing that the depression is caused by the acne but not the product to give themselves a better conscience. In my case everything went wrong after taking it.<br/>I think i might go throug alternative treatments far away from those doctor with all thir poison pills. Skin cleaning with lasers or other methods. There are alternatives around